Weighted regularity estimates for a class of higher-order nonlinear parabolic and elliptic systems

The Anh Bui, Xuan Thinh Duong, Xuan Truong Le*

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    Abstract

    In this paper, we prove the weighted Lp regularity estimates and the Morrey regularity estimates for a class of higher-order nonlinear parabolic systems which satisfy an asymptotically regular condition. As a byproduct, similar regularity estimates are also obtained for a corresponding class of higher-order nonlinear elliptic systems.

    Original languageEnglish
    Pages (from-to)184-207
    Number of pages24
    JournalNonlinear Analysis
    Volume180
    DOIs
    Publication statusPublished - 1 Mar 2019

    Keywords

    • Asymptotically regular
    • BMO norm
    • Higher-order elliptic systems
    • Higher-order parabolic systems
    • Morrey spaces
    • Weighted Lebesgue spaces

    Fingerprint Dive into the research topics of 'Weighted regularity estimates for a class of higher-order nonlinear parabolic and elliptic systems'. Together they form a unique fingerprint.

    Cite this